# SDR SIMA960781

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: NP1588121
- Condition: Shorted
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OFD - FLT NR 4074 - DISC-WIRE BURNING ODOR IN COCKPIT AFTER LEVEL TWO ANTI-ICE SELECTED.  RAI'D CAPTAIN FORWARD SIDE WINDSCREEN, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
